Alert archive / Oklahoma / Wind Advisories in 2016

Wind Advisory 10, NWS Tulsa, OK

November 16, 201615 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Nov 16, 2016, 2:43 PM CST for 15 counties in Oklahoma. It took effect at Nov 17, 2016, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2016, 2:43 PM CST (20:43 UTC)
In effect from
Nov 17, 2016, 10:00 AM CST
Expired
Nov 17, 2016, 6:00 PM CST
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 7 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2079 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

764 
WWUS74 KTSA 162043
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
243 PM CST WED NOV 16 2016

OKZ054>064-171100-
/O.NEW.KTSA.WI.Y.0010.161117T1600Z-161118T0000Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...
JAY...SAPULPA
243 PM CST WED NOV 16 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. 

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...
  AND CREEK COUNTIES.

* TIMING...LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON.

* WINDS...WIND SPEEDS OF 35 TO 45 MPH ARE EXPECTED WITH THE HIGHEST
  GUSTS NEAR THE OKLAHOMA...KANSAS BORDER. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT,
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN
GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE.
EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON EAST...WEST
ROADS AND ON BRIDGES AND OVERPASSES. DRIVERS OF VANS, CAMPERS,
TRAILERS, AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE
DANGER OF THESE HIGH WINDS.

$$
3 follow-up statements
534 
WWUS74 KTSA 170935
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
335 AM CST THU NOV 17 2016

OKZ065>068-070-180000-
/O.EXA.KTSA.WI.Y.0010.161117T1600Z-161118T0000Z/
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
INCLUDING THE CITIES OF...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...MUSKOGEE
335 AM CST THU NOV 17 2016

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* AFFECTED AREA...IN OKLAHOMA...OKFUSKEE...OKMULGEE...WAGONER... 
  CHEROKEE...AND MUSKOGEE COUNTIES.

* TIMING...LATE THIS MORNING THROUGH LATE AFTERNOON.

* WINDS...WIND GUSTS OF 35 TO 45 MPH WITH THE STRONGEST GUSTS NEAR
  THE OKLAHOMA KANSAS BORDER.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT,
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING.  BE ALERT TO
SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE.  EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON
BRIDGES AND OVERPASSES.

$$

OKZ054>064-180000-
/O.CON.KTSA.WI.Y.0010.161117T1600Z-161118T0000Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...
JAY...SAPULPA
335 AM CST THU NOV 17 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...
  AND CREEK COUNTIES.

* TIMING...LATE THIS MORNING THROUGH LATE AFTERNOON.

* WINDS...WIND GUSTS OF 35 TO 45 MPH WITH THE STRONGEST GUSTS NEAR
  THE OKLAHOMA KANSAS BORDER.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT,
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING.  BE ALERT TO
SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE.  EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON
BRIDGES AND OVERPASSES.

$$
130 
WWUS74 KTSA 172020
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
220 PM CST THU NOV 17 2016

OKZ054>068-070-180430-
/O.NEW.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/
/O.CON.KTSA.WI.Y.0010.000000T0000Z-161118T0000Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...
JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
MUSKOGEE
220 PM CST THU NOV 17 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING. 

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE... 
  CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...AND 
  MUSKOGEE COUNTIES.

* TIMING...WINDS ONGOING...TEMPERATURES FALLING BELOW FREEZING
  BEHIND STRONG COLD FRONT FRIDAY NIGHT AFTER MIDNIGHT.

* WINDS...GUST WINDS OF 40 TO 45 MPH THIS AFTERNOON.

* TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S TO LOWER
  30S BY SATURDAY MORNING. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY
  FOR HIGH PROFILE VEHICLES. 

  THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND 
  OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 

$$

ARZ001-002-010-011-OKZ069-071-180430-
/O.NEW.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-ADAIR-MCINTOSH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
STILWELL...CHECOTAH
220 PM CST THU NOV 17 2016

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING. 

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  AND MADISON COUNTIES. IN OKLAHOMA...ADAIR...AND MCINTOSH 
  COUNTIES. 

* TEMPERATURE...TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 
  30S FRIDAY NIGHT.

* IMPACTS...THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER
  VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 


$$
204 
WWUS74 KTSA 180010
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
610 PM CST THU NOV 17 2016

...WINDS SUBSIDING THIS EVENING, COOLER TEMPERATURES AHEAD...

.SURFACE WIND GUSTS HAVE SUBSIDED THIS EVENING WITH THE LOSS OF
DAYTIME HEATING. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. MUCH
COOLER AND DRIER AIR WILL FILTER INTO THE REGION BEHIND A COLD
FRONT THIS WEEKEND...AND WILL RESULT IN A WIDESPREAD FREEZE.

OKZ054>068-070-180815-
/O.EXP.KTSA.WI.Y.0010.000000T0000Z-161118T0000Z/
/O.CON.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...
JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
MUSKOGEE
610 PM CST THU NOV 17 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...
...WIND ADVISORY HAS EXPIRED...

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE... 
  CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...AND 
  MUSKOGEE COUNTIES.

* TIMING...TEMPS WILL FALL TO FREEZING OR BELOW AFTER MIDNIGHT
  FRIDAY NIGHT.

* TEMPERATURE...MID 20S TO LOWER 30S.

* IMPACTS...THESE CONDITIONS COULD KILL PLANTS AND AND OTHER
  TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

ARZ001-002-010-011-OKZ069-071-180815-
/O.CON.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-ADAIR-MCINTOSH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
STILWELL...CHECOTAH
610 PM CST THU NOV 17 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  AND MADISON COUNTIES. IN OKLAHOMA...ADAIR...AND MCINTOSH 
  COUNTIES. 

* TIMING...TEMPS WILL FALL TO FREEZING OR BELOW AFTER MIDNIGHT
  FRIDAY NIGHT.

* TEMPERATURE...MID 20S TO LOWER 30S.

* IMPACTS...THESE CONDITIONS COULD KILL PLANTS AND AND OTHER
  TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Nov 16, 2:36 PM CST, 7 minutes earlier.

Area forecast discussion, Nov 16, 2:36 PM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
236 PM CST Wed Nov 16 2016

.DISCUSSION...
Record breaking heat this afternoon with temperatures in the mid
to upper 80s over a large portion of eastern Oklahoma and northwest
Arkansas. The unseasonably hot conditions will continue on Thursday
ahead of upper level storm system to the west. Winds will remain
up overnight as 50 knot low level jet develops over the region.

Limited cloud cover for much of the day Thursday will allow for
good mixing with wind gusts in the 40 to 45 mph range across
portions of northeast Oklahoma during the afternoon and a wind
advisory will therefore be issued for aforementioned area. The
strong winds coupled with high temperatures in the lower to mid
80s will create an elevated fire danger, although this will be
tempered somewhat as low level moisture continues to increase
through the day.

Fast moving upper wave will shift into the central plains on Thursday
with cold front moving into northeast Oklahoma late Thursday night.
Scattered showers with a few isolated thunderstorms will be possible
along/ahead of front into Friday morning before precipitation shifts
southeast of the area by Friday afternoon. Instability will remain
very limited and no severe weather is expected. Strong/gusty
northwest winds will develop behind the front on Friday before
slowly subsiding Friday night. Freezing temperatures are expected
over most of northeast Oklahoma and northwest Arkansas Saturday
morning. A more widespread freeze is likely Saturday night with
temperatures quickly dropping off as surface high begins to shift
east.

Models remain in general agreement with moving next storm system
out of the desert southwest and into the southern plains on Tuesday.
GFS still a little faster/more progressive with upper wave compared
to the slower ECMWF, but precipitation chances appear likely Tuesday
into Tuesday night with scattered thunderstorms possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  82  50  58 /   0   0  20  10
FSM   53  84  58  65 /   0   0  30  40
MLC   59  84  54  60 /   0   0  20  10
BVO   55  83  44  58 /   0   0  10  10
FYV   52  81  56  57 /   0   0  30  30
BYV   56  81  58  59 /   0   0  30  40
MKO   55  81  53  59 /   0   0  20  10
MIO   59  82  51  56 /   0   0  20  10
F10   59  82  52  59 /   0   0  20  10
HHW   54  81  58  64 /   0  10  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 10 AM to 6 PM CST Thursday for OKZ054>064.

AR...None.
&&

SHORT TERM...30
LONG TERM....12
Hazardous weather outlook, Nov 16, 12:44 PM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CST WED NOV 16 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171115-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1244 PM CST WED NOV 16 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SOUTHERLY WINDS ARE ON THE INCREASE THIS AFTERNOON ACROSS PARTS OF
EASTERN OKLAHOMA. A FEW GUSTS BETWEEN 20 AND 25 MPH WILL COMBINE
WITH RELATIVE HUMIDITY VALUES IN THE 25 TO 35 PERCENT RANGE...RESULTING
IN A LIMITED FIRE DANGER THIS AFTERNOON. RELATIVE HUMIDITY VALUES
WILL INCREASE AFTER SUNSET...HOWEVER WINDS WILL REMAIN BREEZY FROM
THE SOUTH OVERNIGHT ACROSS MOST OF THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL
        ...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SOUTHERLY WINDS CONTINUE TO INCREASE THURSDAY INTO THURSDAY NIGHT
WITH GUSTS IN THE 25 TO 40 MPH RANGE AHEAD OF A COLD FRONT
APPROACHING THE REGION. NEAR RECORD HIGH TEMPERATURES AGAIN
THURSDAY ALONG WITH THE GUSTY WINDS WILL ONCE AGAIN RAISE FIRE
WEATHER CONCERNS FOR MUCH OF THE REGION...ESPECIALLY ACROSS PARTS
OF NORTHEAST OKLAHOMA WHERE ELEVATED FIRE DANGER WILL BE IN PLACE.

THUNDERSTORM CHANCES INCREASE LATE THURSDAY NIGHT AND WILL
CONTINUE THROUGH MID DAY FRIDAY AS THE COLD FRONT ENTERS AND MOVES
THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE WEATHER IS
NOT ANTICIPATED WITH THIS SYSTEM. BEHIND THE COLD FRONT...BREEZY
NORTHWESTERLY WINDS OF 15 TO 30 MPH AND MUCH COOLER TEMPERATURES
CAN BE EXPECTED. COOLER CONDITIONS CONTINUE INTO THE WEEKEND WITH
WIDESPREAD FREEZE POTENTIAL SATURDAY NIGHT AS SURFACE HIGH PRESSURE
SETTLES OVERHEAD.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Wind Advisories in Oklahoma, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.